# SDR CHQA201000109

- Difficulty date: June 1, 2010
- Submitted: June 3, 2010
- Operation: Air carrier
- Aircraft: N294SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145497
- Aircraft time: 21,246 hours, 20,071 cycles
- Engine: Allsn AE3007A
- Engine time: 21,593 hours, 19,908 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Shorted
- Location: Mlg
- Component: Control Lever, Triumph
- Component part number: 7455503
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR SELECTED UP, CREW REPORTED NORMAL RETRACTION & EICAS INDICATIONS, BUT A LOUD NOISE HEARD FROM NLG AREA.  ACFT RETURNED TO FIELD & LANDED WITHOUT INCIDENT.  MX REPLACED LGEU, NLG DOOR RELAY K0642, & NLG DOOR SOLENOID.  FAULT RETURNED ON 6/2/2010 & DURING TROUBLESHOOTING, A GROUND FOUND AT PIN X2 ON K0642 RELAY SOCKET.  CONNECTOR P0774 DISCONNECTED ON W014 HARNESS & PIN X2 NO LONGER GROUNDED.  W014 HARNESS REPLACED WITH NO FURTHER DEFECTS NOTED.   FAULT RETURNED AGAIN ON 6/4/2010 AND A BENT PIN FOUND ON MLG CONTROL LEVER CONNECTOR AND FAULTY UPLOCK PROX SWITCH IN NLG UPLOCK BOX.  MLG CONTROL LEVER REPLACED ALONG WITH BOTH NLG UPLOCK PROX SWITCHES.
